An example of discontinuity in the computation of the lyapunov exponents
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Dynamical systems and related topics, Tome 216 (1997), pp. 370-372
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1997_216_a24,
author = {J.-P. Thouvenot},
title = {An example of discontinuity in the computation of the lyapunov exponents},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {370--372},
year = {1997},
volume = {216},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1997_216_a24/}
}
J.-P. Thouvenot. An example of discontinuity in the computation of the lyapunov exponents. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Dynamical systems and related topics, Tome 216 (1997), pp. 370-372. http://geodesic.mathdoc.fr/item/TM_1997_216_a24/